| Model Number |
72404301 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404161.Serial number: n/a.Batch/lot number: 1000527055.Model/catalog description: reservoir, 65 ml, pc.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Hole/perforated is acknowledged within the dfu and is not related to off-label use or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established; therefore, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) underwent a revision surgery, during which the physician confirmed a puncture in the cylinder.A scratch was identified on the side of the device during the implant surgery, and the perforation was reported to have occurred intraoperatively.The device was explanted and replaced.There were no patient complications.